# SDR 97ZZZX2831

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N730SA
- Make and model: Amd FALCON900
- Aircraft serial: 155
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer Switch
- Part number: RH00252350JBS
- Condition: Shorted
- Location: Crew Light
- Part time: 322 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE THIRD CREW MEMBER'S READING LIGHT RHEOSTAT ELECTRICALLY SHORTED TO THE ADJACENT OXYGEN MASK CONTAINER.  THE READING LIGHT CIRCUIT BREAKER TRIPPED.  THIS COULD HAVE BEEN A POTENTIAL SERIOUS INCIDENT.  THE OPERATOR SUGGESTED TO DASSAULT NOT TO USE RHEOSTATS WITH OPEN CONTACTS.  AIRCRAFT TOTAL TIME:  322.4 HOURS.  LANDINGS, 215.
